A remark on power series rings.

Paul M. Cohn

Publicacions Matemàtiques (1992)

  • Volume: 36, Issue: 2A, page 481-484
  • ISSN: 0214-1493

Abstract

top
A trivializability principle for local rings is described which leads to a form of weak algorithm for local semifirs with a finitely generated maximal ideal whose powers meet in zero.

How to cite

top

Cohn, Paul M.. "A remark on power series rings.." Publicacions Matemàtiques 36.2A (1992): 481-484. <http://eudml.org/doc/41730>.

@article{Cohn1992,
abstract = {A trivializability principle for local rings is described which leads to a form of weak algorithm for local semifirs with a finitely generated maximal ideal whose powers meet in zero.},
author = {Cohn, Paul M.},
journal = {Publicacions Matemàtiques},
keywords = {free ideal ring; fir; semifir; trivializability principle; local rings; local semihereditary ring; maximal ideal; inverse weak algorithm; filtration},
language = {eng},
number = {2A},
pages = {481-484},
title = {A remark on power series rings.},
url = {http://eudml.org/doc/41730},
volume = {36},
year = {1992},
}

TY - JOUR
AU - Cohn, Paul M.
TI - A remark on power series rings.
JO - Publicacions Matemàtiques
PY - 1992
VL - 36
IS - 2A
SP - 481
EP - 484
AB - A trivializability principle for local rings is described which leads to a form of weak algorithm for local semifirs with a finitely generated maximal ideal whose powers meet in zero.
LA - eng
KW - free ideal ring; fir; semifir; trivializability principle; local rings; local semihereditary ring; maximal ideal; inverse weak algorithm; filtration
UR - http://eudml.org/doc/41730
ER -

NotesEmbed ?

top

You must be logged in to post comments.